MathSciNet Relay Station
MathSciNet bibliographic data
MR678550 10E20 (10F40 10G10)
Baker, R. C.; Harman, G. Small fractional parts of quadratic forms. Proc. Edinburgh Math. Soc. (2) 25 (1982), no. 3, 269–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement